ON π GENERALIZED β-CLOSED SETS IN TOPOLOGICAL SPACES II

Search this Article

Author(s)

Journal

  • Scientiae Mathematicae japonicae  

    Scientiae Mathematicae japonicae 71(1), 43-54, 2010-01-01 

References:  13

You must have a user ID to see the references.If you already have a user ID, please click "Login" to access the info.New users can click "Sign Up" to register for an user ID.

Codes

  • NII Article ID (NAID)
    10027156126
  • NII NACSIS-CAT ID (NCID)
    AA1150654X
  • Text Lang
    ENG
  • Article Type
    ART
  • ISSN
    13460862
  • Data Source
    CJP 
Page Top